Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 256, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2007, 1:22 PM EDT for Forsyth County, Hall County, Georgia. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2007, 1:22 PM EDT (17:22 UTC)
- Expired
- Jul 1, 2007, 2:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Forsyth County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 118 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 2:00 PM EDT | TSTM WND DMG | Gainesville, GA | 911 CENTER REPORTS NUMEROUS TREES DOWN COUNTYWIDE. |
| Jul 1, 2:10 PM EDT | HAIL 0.25 | 4 Sw Gainesville, GA | PUBLIC REPORTED PEA SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 011722
SVRFFC
GAC117-139-011815-
/O.NEW.KFFC.SV.W.0256.070701T1722Z-070701T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
122 PM EDT SUN JUL 1 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FORSYTH COUNTY IN NORTH CENTRAL GEORGIA
SOUTHERN HALL COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 215 PM EDT
* AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF CHESTATEE...MOVING SOUTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
LANIER ISLAND...CANDLER...WESTSIDE...OAKWOOD...GAINESVILLE MILLS...
GAINESVILLE AND FLOWERY BRANCH.
IF ON OR NEAR LAKE LANIER...GET OUT OF THE WATER IMMEDIATELY AND
MOVE TO SAFE SHELTER INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE AS FAR AS 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON
THE WATER IN A THUNDERSTORM
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3440 8396 3433 8396 3433 8420 3418 8405
3411 8385 3427 8366
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 5:12 AM EDT, 8 hours 10 minutes earlier.
Area forecast discussion, Jul 1, 5:12 AM EDT, 8 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 512 AM EDT SUN JUL 1 2007 .SHORT TERM /TODAY THROUGH TUESDAY/... EASTERN U.S. TROUGH CONTINUES TO STRENGTHEN AS POLAR VORTEX DEEPENS...RESULTING IN STRENGTHENED NW FLOW ALOFT ACROSS THE REGION. PERSISTENT UPPER LOW...WITH TROPICAL FEED...REMAINS IN THE TX/OK AREA...AND WILL DRIFT S BACK INTO TX BY MON AS IT REMAINS TRAPPED BETWEEN LARGE UPPER RIDGE WESTERN U.S. AND STRENGTHENING TROUGH EASTERN U.S. NAM MODEL INITIALIZES BEST...BUT BECOMES AN OUTLIER BY MON-TUE AS IT TRIES TO ABSORB THE SOUTHERN PLAINS LOW INTO THE EASTERN U.S. TROUGH. NONE OF THE OTHER GLOBAL MODELS SHOW THIS SOLUTION...AND BASED ON HISTORY...THIS WILL NOT OCCUR. THUS...BEYOND THIRD PERIOD...NAM WAS DISREGARDED. WEAK SFC BOUNDARY EVIDENT IN WIND FIELD AND DEWPOINT DISCONTINUITY ACROSS NC/NE GA. BOUNDARY SERVES AS THE BEST SFC FOCUS FOR CONVECTION...INTERACTING WITH SHORT WAVES IN NW FLOW ALOFT. SUCH WAS THE CASE SAT AFTERNOON...EVEN CONTINUING WELL PAST MIDNIGHT IN SE PARTS OF THE CWA. NOT UNUSUAL FOR NW FLOW ALOFT. AN EVEN STRONGER DISTURBANCE...NOW EVIDENT AS AN AREA OF TSRA ACROSS AR...WILL APPROACH THE AREA LATE TODAY. JUST LIKE YESTERDAY...ACTIVITY MAY GET A LATE START THANKS TO A WEAK SHORT WAVE RIDGE OVER THE AREA TODAY AD SOME STABILIZATION BEHIND DEPARTING CONVECTION...BUT EXPECT SCT-NMRS SHRA/TSRA ACTIVITY BY LATE AFTERNOON/EVENING. AS THE SFC BOUNDARY SINKS JUST A LITTLE FURTHER SOUTH...EXPECT THE BEST FOCUS FOR CONVECTION THIS AFTERNOON/EVENING TO BE SOUTHWEST OF A RMG-ATL-MCN LINE...WITH THE NE CORNER SEEING THE LEAST CONVECTION. STORMS ARE ONCE AGAIN EXPECTED TO BE EFFICIENT LIGHTNING PRODUCERS WITH HOT AFTERNOON TEMPS AND HIGH PW VALUES...LEADING TO HIGH VILS...OFTEN AN INDICATOR OF INTENSE CG LIGHTNING. HAVE AGAIN HIGHLIGHTED FREQUENT LIGHTNING IN THE ZONES. LOCALLY HEAVY RAIN WILL ALSO BE A CONCERN WITH PW VALUES IN EXCESS OF 1.75 INCHES. HOWEVER...HAVE CHOSEN NOT TO MAKE AN ISSUE OF THIS IN LIGHT OF THE OVERALL DRY CONDITIONS. CONVECTION WILL LIKELY AGAIN CONTINUE PAST MIDNIGHT ACROSS CENTRAL/WEST CENTRAL GA. FOR MON-TUE...THE BOUNDARY SHOULD CONTINUE TO PUSH GRADUALLY SOUTH...AND THE BEST FOCUS FOR CONVECTION...AGAIN MOSTLY DURING THE LATE AFTERNOON/EVENING...WILL BE A LITTLE FURTHER SOUTH EACH DAY. AS THE PAST SEVERAL DAYS...HAVE GONE WELL ABOVE MOS POPS...INTO THE LIKELY RANGE IN SOME AREAS. FOR TEMPS...AS NOTED YESTERDAY...THE MEX/MAV HAVE JUST BEEN WAY TOO COOL. PERSISTENCE THE BEST FORECASTER LATELY FOR MAX TEMPS...SO HAVE AGAIN RAISED 00Z MAV MOS SEVERAL DEGREES IN MOST AREAS. MOST AREAS WERE 5 DEGREES OR BETTER ABOVE MAV MOS YESTERDAY. WAS NOT ABLE TO ACCEPT DRASTIC COOLING OF HIGHS INTO THE MID 80S FOR MON-TUE...AND THUS KEPT MOST AREAS CLOSER TO 90. HIGHS IN THE 80S HAVE NOT VERIFIED AT ALL RECENTLY. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... NORTHWEST FLOW ALOFT WILL PREVAIL THROUGH THE EXTENDED PERIOD. THE SFC BOUNDARY WILL EVENTUALLY BE PUSHED FURTHER SOUTH...BUT SHOULD STALL SOMEWHERE IN S GA AND REMAIN THERE MUCH OF THE WEEK. NOTE THAT THE GFS CONTINUES TO SLOW THE SOUTHWARD PROGRESSION OF THIS FEATURE WITH EACH RUN...AS TO BE EXPECTED AT THIS TIME OF THE YEAR. WEAK DISTURBANCES ALOFT WILL CONTINUE TO AFFECT THE AREA FROM TIME-TO-TIME...AND THUS CANNOT REMOVE POPS ANYWHERE IN THE EXTENDED...INCLUDING THE 4TH. IN FACT...GFS NOW SHOWING A FAIRLY HEALTHY SHORT WAVE THAT COULD RESULT IN INCREASED SHRA/TSRA ACTIVITY IN THE NC/NE PART OF THE STATE THE EVENING OF THE 4TH. A STRONGER DISTURBANCE AND ANOTHER WEAK FRONT WILL MOVE INTO THE AREA LATE FRI-SAT. AGAIN...CONFIDENCE IN TIMING OF THIS FEATURE IS LOW. WILL NEED TO KEEP AT LEAST LOW POPS THROUGH MOST PERIODS OF THE EXTENDED...BUT FOCUS ON THE SOUTH NEAR THE INITIAL LINGERING BOUNDARY AND IN ALL AREAS FRI-SAT AS THE NEXT RIPPLE IN THE FLOW AFFECTS THE AREA. NEWEST MEX GUIDANCE IS QUITE A BIT WARMER THAN EARLIER RUNS...ESPECIALLY THU. 850MB TEMPS THU IN THE +20C TO +21C RANGE AND WITH DOWN SLOPING NW WINDS AND GOOD AMOUNTS OF SUNSHINE...HAVE ADVERTISED SOME OF THE HOTTEST TEMPS OF THE YEAR FOR THU AFTERNOON. NOTE...MOS GRIDDED DATA SHOWING 98-100+ IN THE SW/WC PART OF THE CWA FOR THU AFTERNOON. SLIGHT COOLER TEMPS FOR FRI-SAT. && .AVIATION... PERSISTENCE CONTINUES TO BE THE KEY IN THIS FORECAST. ATL/MCN AREAS HAD RAIN DURING THE PAST 24 HOURS...HOWEVER VERY LITTLE FOG HAS DEVELOPED EARLY THIS MORNING. THIS IS MAINLY DUE TO EXTENSIVE HIGH LEVEL CLOUDS OVER THE STATE. THE CIRRUS WILL THIN OUT THROUGH THE MORNING HOURS AND EXPECT ANOTHER CU FIELD TO DEVELOP BY NOON WITH ISOLATED TO SCATTERED CONVECTION ACROSS THE ENTIRE AREA. BIGGEST FORECAST PROBLEM WILL BE THE WINDS. NAM BRINGS THE WINDS AROUND TO THE NORTHEAST ACROSS MOST OF THE AREA BY DAYBREAK WHILE THE GFS HOLDS OFF ON THAT UNTIL THIS EVENING. WITH A WEAK PRESSURE GRADIENT OVER THE REGION AND THE SURFACE BOUNDARY LAYING ACROSS THE AREA...FEEL VARIABLE WINDS TO NEAR CALM MORE LIKELY THAN ANYTHING ELSE THIS MORNING. FOR THIS AFTERNOON WILL START COMPROMISING THE NAM/GFS SOLUTION AND START BRINGING THE WINDS TO THE NORTHEAST IN ATL AND AHN AREAS BUT KEEPING THE WINDS LESS THAN 10 KTS EXCEPT IN THE THUNDERSTORMS. IN CSG AND MCN FEEL THE BOUNDARY WILL KEEP THEIR WINDS VARIABLE THROUGH MOST OF THE DAY WITH ALL LOCATIONS GOING NEAR CALM TONIGHT. WILL KEEP CIGS VFR EXCEPT IN TSRA. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 95 70 88 67 90 / 40 50 20 10 10 ATLANTA 93 71 88 68 90 / 40 60 30 10 10 BLAIRSVILLE 85 63 81 62 84 / 30 40 20 10 10 CARTERSVILLE 93 68 89 67 90 / 40 60 20 10 10 COLUMBUS 96 74 91 72 92 / 50 60 40 30 20 GAINESVILLE 92 69 87 66 89 / 40 50 20 10 10 MACON 95 73 89 70 91 / 40 60 40 30 20 ROME 94 68 91 66 92 / 40 60 20 10 10 PEACHTREE CITY 94 69 88 65 90 / 50 60 30 20 10 VIDALIA 96 73 91 70 90 / 40 60 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/17
Hazardous weather outlook, Jul 1, 5:24 AM EDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 524 AM EDT SUN JUL 1 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 524 AM EDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK SURFACE TROUGH FROM NORTHEAST GEORGIA TO WEST CENTRAL GEORGIA WILL DRIFT SLOWLY SOUTHWARD THIS AFTERNOON AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING WINDS...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING...AND LOCALIZED HEAVY RAIN. .DISCUSSION... THE WEAK SURFACE TROUGH AND OUTFLOW BOUNDARIES LEFT OVER FROM LAST NIGHTS CONVECTION WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. CAPES ARE EXPECTED TO RISE TO OVER 2000 THIS AFTERNOON WITH LIFTED INDICES OF -2 TO -4. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO TONIGHT. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS ALONG WITH NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. THESE THUNDERSTORMS WILL OCCUR JUST ABOUT ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA. ALSO...WITH THE SLOW MOVEMENT OF THE THUNDERSTORMS...HEAVY RAIN IS POSSIBLE WITH ISOLATED AMOUNTS OF AROUND 2 INCHES POSSIBLE. WHILE WIDESPREAD FLOODING IS NOT EXPECTED...BRIEF LOCALIZED SMALL STREAM FLOODING IS POSSIBLE IN AND AROUND THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 1, 12:47 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1247 PM EDT SUN JUL 1 2007 GAZ014-015-011730- 1247 PM EDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN DAWSON AND LUMPKIN COUNTIES UNTIL 130 PM EDT... AT 1246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER JUNO...MOVING SOUTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS DAWSON AND LUMPKIN COUNTIES THROUGH 130 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JUNO...MCKEE...DAWSONVILLE AND DOUGHERTY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 1, 1:18 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 118 PM EDT SUN JUL 1 2007 GAZ002-003-011815- 118 PM EDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN WALKER AND CATOOSA COUNTIES UNTIL 215 PM EDT... AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER LAKEVIEW...MOVING SOUTH AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE MARBLE SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS WALKER AND CATOOSA COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROSSVILLE...LAKEVIEW...GRAYSVILLE...INDIAN SPRINGS...FAIRVIEW...CHATTANOOGA VALLEY...BOYNTON...FORT OGLETHORPE...RINGGOLD...CHICKAMAUGA...ROCK SPRING...NOBLE...NAOMI...LINWOOD AND LA FAYETTE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 1, 1:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 122 PM EDT SUN JUL 1 2007 GAZ011-011745- 122 PM EDT SUN JUL 1 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CHATTOOGA COUNTY UNTIL 145 PM EDT... AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SUBLIGNA...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS CHATTOOGA COUNTY THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUBLIGNA...TRION...JAMES H. FLOYD STATE PARK... HOLLAND...BERRYTON...SUMMERVILLE AND LYERLY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:54 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 36 min |
| Jun 30, 10:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette | 48 min |
| Jul 1, 12:52 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 23 min |
| Jul 1, 1:13 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 47 min |
| Jul 1, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 60 min |
| Jul 1, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 62 min |
| Jul 1, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 23 min |
| Jul 1, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 52 min |
| Jul 1, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Glascock | 27 min |
| Jul 1, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 38 min |
| Jul 1, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 50 min |
| Jul 1, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton | 20 min |
| Jul 1, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 38 min |
| Jul 1, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 38 min |
| Jul 1, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 25 min |
| Jul 1, 7:09 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 25 min |
| Jul 1, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 44 min |
| Jul 1, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.